# SDR IPXA2025052273258

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 31,381 hours, 20,660 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 16005R7017
- Condition: Fogged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** LEFT WINDOW L1 FOGGED UP AT 1000FT. NO INDICATION OF WINDOW HEAT FAILURE.   C/W OPERATIONAL TESTS OF WINDOW ANTI ICING SYSTEM AMM 30-41-00 AND WINDSHIELD WIPERS TEST TEST AMM 30-42-00. TESTS PASS . THIS COMPLETES AMM 56-11-01. SYSTEM OK FOR SERVICE
